# SDR SWAA2015082443078

- Difficulty date: August 8, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 54,167 hours, 31,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 73700103
- Part serial: N0007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN AT WING STATION 671.5, AFT OF AFT SPAR CRACKED.  REPAIRED SKIN IAW EA.
